Alert archive / Iowa / Frost Advisories in 2015

Frost Advisory 2, NWS Des Moines, IA

October 16, 201526 counties in Iowa

NWS Des Moines, IA issued this frost advisory at Oct 16, 2015, 3:54 AM CDT for 26 counties in Iowa. It took effect at Oct 17, 2015, 1:00 AM CDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Oct 16, 2015, 3:54 AM CDT (08:54 UTC)
In effect from
Oct 17, 2015, 1:00 AM CDT
Expired
Oct 17, 2015, 9:00 AM CDT
In force
8 hr
Issued by
NWS Des Moines, IA
All 26 counties

Adair County, IA, Adams County, IA, Appanoose County, IA, Audubon County, IA, Boone County, IA, Calhoun County, IA, Carroll County, IA, Cass County, IA, Clarke County, IA, Crawford County, IA, Dallas County, IA, Decatur County, IA, Greene County, IA, Guthrie County, IA, Jasper County, IA, Lucas County, IA, Madison County, IA, Marion County, IA, Monroe County, IA, Polk County, IA, Ringgold County, IA, Sac County, IA, Taylor County, IA, Union County, IA, Warren County, IA, Wayne County, IA

The radar

The Des Moines radar (KDMX), 46 km from the middle of the area, began a volume at 08:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Topeka, KS (KFOE), launched 00:00Z, 8.9 hours before the alert went out and 299 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2015-10-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2015-10-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -81 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2374 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
-81 m²/s²
0-3 km storm-relative helicity
-76 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

570 
WWUS73 KDMX 160854
NPWDMX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DES MOINES IA
354 AM CDT FRI OCT 16 2015

...FROST AND FREEZING TEMPS EXPECTED FOR THE END OF THE WORK
WEEK...

.HIGH PRESSURE OVER THE DAKOTAS WILL REACH EASTERN IOWA BY
DAYBREAK SATURDAY AND CONTINUE TO SPILL COOLER TEMPERATURES INTO
IOWA IN THE PROCESS. THIS HAS ALLOWED TEMPERATURES TO DIP INTO THE
30S OVER WESTERN IOWA EARLY THIS MORNING...WITH WIDESPREAD LOWS
IN THE UPPER 20S TO LOWER 30S EXPECTED BY DAYBREAK SATURDAY.
THESE CONDITIONS ARE EXPECTED TO PRODUCE FROST AND FREEZING
CONDITIONS WHICH MAY END THE GROWING SEASON IN MANY AREAS.

IAZ004>007-015>017-023>028-035>039-048>050-062-075-086-097-161700-
/O.NEW.KDMX.FZ.W.0002.151017T0600Z-151017T1400Z/
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-WEBSTER-
HAMILTON-HARDIN-GRUNDY-BLACK HAWK-STORY-MARSHALL-TAMA-POWESHIEK-
MAHASKA-WAPELLO-DAVIS-
INCLUDING THE CITIES OF...ESTHERVILLE...ALGONA...FOREST CITY...
LAKE MILLS...NORTHWOOD...MANLY...EMMETSBURG...GARNER...BRITT...
KANAWHA...MASON CITY...CLEAR LAKE...POCAHONTAS...LAURENS...
ROLFE...FONDA...GILMORE CITY...HUMBOLDT...EAGLE GROVE...CLARION...
BELMOND...HAMPTON...PARKERSBURG...CLARKSVILLE...SHELL ROCK...
GREENE...APLINGTON...ALLISON...DUMONT...WAVERLY...FORT DODGE...
WEBSTER CITY...IOWA FALLS...ELDORA...ACKLEY...GRUNDY CENTER...
REINBECK...CONRAD...DIKE...WELLSBURG...WATERLOO...CEDAR FALLS...
AMES...MARSHALLTOWN...TAMA...TOLEDO...TRAER...DYSART...
GLADBROOK...GRINNELL...OSKALOOSA...OTTUMWA...BLOOMFIELD
354 AM CDT FRI OCT 16 2015

...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM CDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 1 AM TO 9 AM CDT SATURDAY. 

* TEMPERATURE...READINGS SHOULD DIP BELOW FREEZING DURING THE
  EARLY MORNING HOURS SATURDAY AND REMAIN SO UNTIL JUST AFTER
  SUNRISE.

* IMPACTS...TEMPERATURES BELOW FREEZING FOR MULTIPLE HOURS WILL
  KILL DOMESTIC OUTDOOR PLANTS AND UNATTENDED COMMERCIAL VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. SENSITIVE PLANTS SHOULD BE PROTECTED OR BROUGHT
INDOORS IF A LONGER GROWING SEASON IS DESIRED.

&&

$$

IAZ033-044-045-057-070-081-092-161700-
/O.NEW.KDMX.FR.Y.0002.151017T0600Z-151017T1400Z/
/O.CON.KDMX.FR.Y.0001.000000T0000Z-151016T1400Z/
SAC-CRAWFORD-CARROLL-AUDUBON-CASS-ADAMS-TAYLOR-
INCLUDING THE CITIES OF...SAC CITY...LAKE VIEW...ODEBOLT...
WALL LAKE...SCHALLER...EARLY...DENISON...CARROLL...AUDUBON...
EXIRA...ATLANTIC...CORNING...BEDFORD...LENOX...NEW MARKET
354 AM CDT FRI OCT 16 2015

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...
...FROST ADVISORY IN EFFECT FROM 1 AM TO 9 AM CDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 9 AM CDT SATURDAY. 

* TEMPERATURE...READINGS MAY DIP INTO THE 30S EARLY THIS MORNING
  AND THE LOWER 30S EARLY SATURDAY MORNING.

* IMPACTS...AREAS OF FROST ARE EXPECTED TO FORM EARLY THIS MORNING
  AND AGAIN EARLY SATURDAY MORNING. THESE CONDITIONS WILL LIKELY
  DAMAGE OR KILL SENSITIVE VEGETATION THAT HAS BEEN LEFT
  UNPROTECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE PLANTS
SHOULD BE PROTECTED OR BROUGHT INDOORS IF A LONGER GROWING SEASON
IS DESIRED.

&&

$$

IAZ034-046-047-058>061-071>074-082>085-093>096-161700-
/O.NEW.KDMX.FR.Y.0002.151017T0600Z-151017T1400Z/
CALHOUN-GREENE-BOONE-GUTHRIE-DALLAS-POLK-JASPER-ADAIR-MADISON-
WARREN-MARION-UNION-CLARKE-LUCAS-MONROE-RINGGOLD-DECATUR-WAYNE-
APPANOOSE-
INCLUDING THE CITIES OF...ROCKWELL CITY...MANSON...LAKE CITY...
POMEROY...JEFFERSON...BOONE...GUTHRIE CENTER...PANORA...BAYARD...
CASEY...PERRY...WAUKEE...ADEL...DES MOINES...NEWTON...
GREENFIELD...STUART...ADAIR...FONTANELLE...WINTERSET...EARLHAM...
INDIANOLA...NORWALK...CARLISLE...PELLA...KNOXVILLE...CRESTON...
OSCEOLA...CHARITON...ALBIA...MOUNT AYR...LAMONI...LEON...
CORYDON...SEYMOUR...ALLERTON...HUMESTON...CENTERVILLE
354 AM CDT FRI OCT 16 2015

...FROST ADVISORY IN EFFECT FROM 1 AM TO 9 AM CDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 9 AM CDT SATURDAY. 

* TEMPERATURE...READINGS ARE EXPECTED TO DROP INTO THE LOWER TO
  MIDDLE 30S EARLY SATURDAY MORNING.

* IMPACTS...AREAS OF FROST ARE EXPECTED TO FORM EARLY SATURDAY
  MORNING. THESE CONDITIONS WILL LIKELY DAMAGE OR KILL SENSITIVE
  VEGETATION THAT HAS BEEN LEFT UNPROTECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE PLANTS
SHOULD BE PROTECTED OR BROUGHT INDOORS IF A LONGER GROWING SEASON
IS DESIRED.

&&

$$

SMALL
5 follow-up statements
256 
WWUS73 KDMX 161357
NPWDMX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DES MOINES IA
857 AM CDT FRI OCT 16 2015

...FROST AND FREEZING TEMPS EXPECTED FOR THE END OF THE WORK
WEEK...

.HIGH PRESSURE OVER THE DAKOTAS WILL REACH EASTERN IOWA BY
DAYBREAK SATURDAY AND CONTINUE TO SPILL COOLER TEMPERATURES INTO
IOWA IN THE PROCESS. THIS WILL ALLOW TEMPERATURES ACROSS MUCH OF
IOWA TO DIP INTO THE UPPER 20S TO LOWER 30S BY DAYBREAK SATURDAY.
THESE CONDITIONS WILL PRODUCE FROST AND FREEZING CONDITIONS WHICH
WILL END THE GROWING SEASON IN MANY AREAS.

IAZ033-044-045-057-070-081-092-162200-
/O.EXP.KDMX.FR.Y.0001.000000T0000Z-151016T1400Z/
/O.CON.KDMX.FR.Y.0002.151017T0600Z-151017T1400Z/
SAC-CRAWFORD-CARROLL-AUDUBON-CASS-ADAMS-TAYLOR-
INCLUDING THE CITIES OF...SAC CITY...LAKE VIEW...ODEBOLT...
WALL LAKE...SCHALLER...EARLY...DENISON...CARROLL...AUDUBON...
EXIRA...ATLANTIC...CORNING...BEDFORD...LENOX...NEW MARKET
857 AM CDT FRI OCT 16 2015

...FROST ADVISORY FOR THIS MORNING WILL EXPIRE AT 9 AM CDT...

...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT
SATURDAY...

* TEMPERATURE...READINGS MAY DIP INTO THE LOWER 30S EARLY SATURDAY
  MORNING.

* IMPACTS...AREAS OF FROST ARE EXPECTED TO FORM EARLY THIS 
  MORNING AND AGAIN EARLY SATURDAY MORNING. THESE CONDITIONS 
  WILL LIKELY DAMAGE OR KILL SENSITIVE VEGETATION THAT HAS BEEN 
  LEFT UNPROTECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE PLANTS
SHOULD BE PROTECTED OR BROUGHT INDOORS IF A LONGER GROWING SEASON
IS DESIRED.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

IAZ004>007-015>017-023>028-035>039-048>050-062-075-086-097-162200-
/O.CON.KDMX.FZ.W.0002.151017T0600Z-151017T1400Z/
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-WEBSTER-
HAMILTON-HARDIN-GRUNDY-BLACK HAWK-STORY-MARSHALL-TAMA-POWESHIEK-
MAHASKA-WAPELLO-DAVIS-
INCLUDING THE CITIES OF...ESTHERVILLE...ALGONA...FOREST CITY...
LAKE MILLS...NORTHWOOD...MANLY...EMMETSBURG...GARNER...BRITT...
KANAWHA...MASON CITY...CLEAR LAKE...POCAHONTAS...LAURENS...
ROLFE...FONDA...GILMORE CITY...HUMBOLDT...EAGLE GROVE...CLARION...
BELMOND...HAMPTON...PARKERSBURG...CLARKSVILLE...SHELL ROCK...
GREENE...APLINGTON...ALLISON...DUMONT...WAVERLY...FORT DODGE...
WEBSTER CITY...IOWA FALLS...ELDORA...ACKLEY...GRUNDY CENTER...
REINBECK...CONRAD...DIKE...WELLSBURG...WATERLOO...CEDAR FALLS...
AMES...MARSHALLTOWN...TAMA...TOLEDO...TRAER...DYSART...
GLADBROOK...GRINNELL...OSKALOOSA...OTTUMWA...BLOOMFIELD
857 AM CDT FRI OCT 16 2015

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT
SATURDAY...

* TEMPERATURE...READINGS SHOULD DIP BELOW FREEZING DURING THE 
  EARLY MORNING HOURS SATURDAY AND REMAIN SO UNTIL JUST AFTER 
  SUNRISE. 

* IMPACTS...TEMPERATURES BELOW FREEZING FOR MULTIPLE HOURS WILL 
  KILL DOMESTIC OUTDOOR PLANTS AND UNATTENDED COMMERCIAL 
  VEGETATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. SENSITIVE PLANTS SHOULD BE PROTECTED OR BROUGHT
INDOORS IF A LONGER GROWING SEASON IS DESIRED.

&&

$$

IAZ034-046-047-058>061-071>074-082>085-093>096-162200-
/O.CON.KDMX.FR.Y.0002.151017T0600Z-151017T1400Z/
CALHOUN-GREENE-BOONE-GUTHRIE-DALLAS-POLK-JASPER-ADAIR-MADISON-
WARREN-MARION-UNION-CLARKE-LUCAS-MONROE-RINGGOLD-DECATUR-WAYNE-
APPANOOSE-
INCLUDING THE CITIES OF...ROCKWELL CITY...MANSON...LAKE CITY...
POMEROY...JEFFERSON...BOONE...GUTHRIE CENTER...PANORA...BAYARD...
CASEY...PERRY...WAUKEE...ADEL...DES MOINES...NEWTON...
GREENFIELD...STUART...ADAIR...FONTANELLE...WINTERSET...EARLHAM...
INDIANOLA...NORWALK...CARLISLE...PELLA...KNOXVILLE...CRESTON...
OSCEOLA...CHARITON...ALBIA...MOUNT AYR...LAMONI...LEON...
CORYDON...SEYMOUR...ALLERTON...HUMESTON...CENTERVILLE
857 AM CDT FRI OCT 16 2015

...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT
SATURDAY...

* TEMPERATURE...READINGS ARE EXPECTED TO DROP INTO THE LOWER TO 
  MIDDLE 30S EARLY SATURDAY MORNING. 

* IMPACTS...AREAS OF FROST ARE EXPECTED TO FORM EARLY SATURDAY 
  MORNING. THESE CONDITIONS WILL LIKELY DAMAGE OR KILL SENSITIVE 
  VEGETATION THAT HAS BEEN LEFT UNPROTECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE PLANTS
SHOULD BE PROTECTED OR BROUGHT INDOORS IF A LONGER GROWING SEASON
IS DESIRED.

&&

$$

FAB
611 
WWUS73 KDMX 162053
NPWDMX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DES MOINES IA
353 PM CDT FRI OCT 16 2015

...FROST AND FREEZING TEMPERATURES EXPECTED TONIGHT...

.HIGH PRESSURE WILL BE CENTERED OVER THE UPPER MIDWEST TONIGHT
BRINGING SOME OF THE COLDEST TEMPERATURES YET THIS SEASON TO IOWA.
TEMPERATURES DURING THE OVERNIGHT HOURS ACROSS MUCH OF IOWA WILL DIP
INTO THE UPPER 20S TO LOWER 30S. THESE CONDITIONS WILL PRODUCE
FROST AND FREEZING CONDITIONS WHICH WILL END THE GROWING SEASON IN
MANY AREAS.

IAZ004>007-015>017-023>028-035>039-048>050-062-075-086-097-170500-
/O.CON.KDMX.FZ.W.0002.151017T0600Z-151017T1400Z/
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-WEBSTER-
HAMILTON-HARDIN-GRUNDY-BLACK HAWK-STORY-MARSHALL-TAMA-POWESHIEK-
MAHASKA-WAPELLO-DAVIS-
INCLUDING THE CITIES OF...ESTHERVILLE...ALGONA...FOREST CITY...
LAKE MILLS...NORTHWOOD...MANLY...EMMETSBURG...GARNER...BRITT...
KANAWHA...MASON CITY...CLEAR LAKE...POCAHONTAS...LAURENS...
ROLFE...FONDA...GILMORE CITY...HUMBOLDT...EAGLE GROVE...CLARION...
BELMOND...HAMPTON...PARKERSBURG...CLARKSVILLE...SHELL ROCK...
GREENE...APLINGTON...ALLISON...DUMONT...WAVERLY...FORT DODGE...
WEBSTER CITY...IOWA FALLS...ELDORA...ACKLEY...GRUNDY CENTER...
REINBECK...CONRAD...DIKE...WELLSBURG...WATERLOO...CEDAR FALLS...
AMES...MARSHALLTOWN...TAMA...TOLEDO...TRAER...DYSART...
GLADBROOK...GRINNELL...OSKALOOSA...OTTUMWA...BLOOMFIELD
353 PM CDT FRI OCT 16 2015

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT
SATURDAY...

* TEMPERATURE...READINGS SHOULD DIP BELOW FREEZING DURING THE 
  EARLY MORNING HOURS SATURDAY AND REMAIN SO UNTIL JUST AFTER 
  SUNRISE. 

* IMPACTS...TEMPERATURES BELOW FREEZING FOR MULTIPLE HOURS WILL 
  KILL DOMESTIC OUTDOOR PLANTS AND UNATTENDED COMMERCIAL 
  VEGETATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. SENSITIVE PLANTS SHOULD BE PROTECTED OR BROUGHT
INDOORS IF A LONGER GROWING SEASON IS DESIRED.

&&

$$

IAZ033-034-044>047-057>061-070>074-081>085-092>096-170500-
/O.CON.KDMX.FR.Y.0002.151017T0600Z-151017T1400Z/
SAC-CALHOUN-CRAWFORD-CARROLL-GREENE-BOONE-AUDUBON-GUTHRIE-DALLAS-
POLK-JASPER-CASS-ADAIR-MADISON-WARREN-MARION-ADAMS-UNION-CLARKE-
LUCAS-MONROE-TAYLOR-RINGGOLD-DECATUR-WAYNE-APPANOOSE-
INCLUDING THE CITIES OF...SAC CITY...LAKE VIEW...ODEBOLT...
WALL LAKE...SCHALLER...EARLY...ROCKWELL CITY...MANSON...
LAKE CITY...POMEROY...DENISON...CARROLL...JEFFERSON...BOONE...
AUDUBON...EXIRA...GUTHRIE CENTER...PANORA...BAYARD...CASEY...
PERRY...WAUKEE...ADEL...DES MOINES...NEWTON...ATLANTIC...
GREENFIELD...STUART...ADAIR...FONTANELLE...WINTERSET...EARLHAM...
INDIANOLA...NORWALK...CARLISLE...PELLA...KNOXVILLE...CORNING...
CRESTON...OSCEOLA...CHARITON...ALBIA...BEDFORD...LENOX...
NEW MARKET...MOUNT AYR...LAMONI...LEON...CORYDON...SEYMOUR...
ALLERTON...HUMESTON...CENTERVILLE
353 PM CDT FRI OCT 16 2015

...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT
SATURDAY...

* TEMPERATURE...READINGS ARE EXPECTED TO DROP INTO THE LOWER TO 
  MIDDLE 30S EARLY SATURDAY MORNING. 

* IMPACTS...AREAS OF FROST ARE EXPECTED TO FORM EARLY SATURDAY 
  MORNING. THESE CONDITIONS WILL LIKELY DAMAGE OR KILL SENSITIVE 
  VEGETATION THAT HAS BEEN LEFT UNPROTECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE PLANTS
SHOULD BE PROTECTED OR BROUGHT INDOORS IF A LONGER GROWING SEASON
IS DESIRED.

&&

$$

FAB
781 
WWUS73 KDMX 170222
NPWDMX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DES MOINES IA
922 PM CDT FRI OCT 16 2015

...FROST AND FREEZING TEMPERATURES EXPECTED TONIGHT...

.TEMPERATURES DURING THE OVERNIGHT HOURS ACROSS MUCH OF IOWA WILL
DROP TO THE MID 20S TO LOWER 30S. THESE TEMPERATURES WILL PRODUCE
FROST AND FREEZING CONDITIONS WHICH WILL END THE GROWING SEASON IN
MANY AREAS.

IAZ004>007-015>017-023>028-035>039-048>050-062-075-086-097-171300-
/O.CON.KDMX.FZ.W.0002.151017T0600Z-151017T1400Z/
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-WEBSTER-
HAMILTON-HARDIN-GRUNDY-BLACK HAWK-STORY-MARSHALL-TAMA-POWESHIEK-
MAHASKA-WAPELLO-DAVIS-
INCLUDING THE CITIES OF...ESTHERVILLE...ALGONA...FOREST CITY...
LAKE MILLS...NORTHWOOD...MANLY...EMMETSBURG...GARNER...BRITT...
KANAWHA...MASON CITY...CLEAR LAKE...POCAHONTAS...LAURENS...
ROLFE...FONDA...GILMORE CITY...HUMBOLDT...EAGLE GROVE...CLARION...
BELMOND...HAMPTON...PARKERSBURG...CLARKSVILLE...SHELL ROCK...
GREENE...APLINGTON...ALLISON...DUMONT...WAVERLY...FORT DODGE...
WEBSTER CITY...IOWA FALLS...ELDORA...ACKLEY...GRUNDY CENTER...
REINBECK...CONRAD...DIKE...WELLSBURG...WATERLOO...CEDAR FALLS...
AMES...MARSHALLTOWN...TAMA...TOLEDO...TRAER...DYSART...
GLADBROOK...GRINNELL...OSKALOOSA...OTTUMWA...BLOOMFIELD
922 PM CDT FRI OCT 16 2015

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT
SATURDAY...

* TEMPERATURE...READINGS SHOULD DIP BELOW FREEZING DURING THE 
  EARLY MORNING HOURS SATURDAY AND REMAIN SO UNTIL JUST AFTER 
  SUNRISE. 

* IMPACTS...TEMPERATURES BELOW FREEZING FOR MULTIPLE HOURS WILL 
  KILL DOMESTIC OUTDOOR PLANTS AND UNATTENDED COMMERCIAL 
  VEGETATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. SENSITIVE PLANTS SHOULD BE PROTECTED OR BROUGHT
INDOORS IF A LONGER GROWING SEASON IS DESIRED.

&&

$$

IAZ033-034-044>047-057>061-070>074-081>085-092>096-171300-
/O.CON.KDMX.FR.Y.0002.151017T0600Z-151017T1400Z/
SAC-CALHOUN-CRAWFORD-CARROLL-GREENE-BOONE-AUDUBON-GUTHRIE-DALLAS-
POLK-JASPER-CASS-ADAIR-MADISON-WARREN-MARION-ADAMS-UNION-CLARKE-
LUCAS-MONROE-TAYLOR-RINGGOLD-DECATUR-WAYNE-APPANOOSE-
INCLUDING THE CITIES OF...SAC CITY...LAKE VIEW...ODEBOLT...
WALL LAKE...SCHALLER...EARLY...ROCKWELL CITY...MANSON...
LAKE CITY...POMEROY...DENISON...CARROLL...JEFFERSON...BOONE...
AUDUBON...EXIRA...GUTHRIE CENTER...PANORA...BAYARD...CASEY...
PERRY...WAUKEE...ADEL...DES MOINES...NEWTON...ATLANTIC...
GREENFIELD...STUART...ADAIR...FONTANELLE...WINTERSET...EARLHAM...
INDIANOLA...NORWALK...CARLISLE...PELLA...KNOXVILLE...CORNING...
CRESTON...OSCEOLA...CHARITON...ALBIA...BEDFORD...LENOX...
NEW MARKET...MOUNT AYR...LAMONI...LEON...CORYDON...SEYMOUR...
ALLERTON...HUMESTON...CENTERVILLE
922 PM CDT FRI OCT 16 2015

...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT
SATURDAY...

* TEMPERATURE...READINGS ARE EXPECTED TO DROP INTO THE LOWER TO 
  MIDDLE 30S EARLY SATURDAY MORNING. 

* IMPACTS...AREAS OF FROST ARE EXPECTED TO FORM EARLY SATURDAY 
  MORNING. THESE CONDITIONS WILL LIKELY DAMAGE OR KILL SENSITIVE 
  VEGETATION THAT HAS BEEN LEFT UNPROTECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE PLANTS
SHOULD BE PROTECTED OR BROUGHT INDOORS IF A LONGER GROWING SEASON
IS DESIRED.

&&

$$
731 
WWUS73 KDMX 170811
NPWDMX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DES MOINES IA
311 AM CDT SAT OCT 17 2015

...FROST AND FREEZING TEMPERATURES EARLY THIS MORNING...

.TEMPERATURES DURING THE OVERNIGHT HOURS ACROSS MUCH OF IOWA WILL
DROP TO THE MID 20S TO MID 30S. THESE TEMPERATURES WILL PRODUCE
FROST AND FREEZING CONDITIONS WHICH WILL END THE GROWING SEASON IN
MANY AREAS...ESPECIALLY ACROSS THE NORTH AND EAST.

IAZ004>007-015>017-023>028-035>039-048>050-062-075-086-097-171400-
/O.CON.KDMX.FZ.W.0002.000000T0000Z-151017T1400Z/
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-WEBSTER-
HAMILTON-HARDIN-GRUNDY-BLACK HAWK-STORY-MARSHALL-TAMA-POWESHIEK-
MAHASKA-WAPELLO-DAVIS-
INCLUDING THE CITIES OF...ESTHERVILLE...ALGONA...FOREST CITY...
LAKE MILLS...NORTHWOOD...MANLY...EMMETSBURG...GARNER...BRITT...
KANAWHA...MASON CITY...CLEAR LAKE...POCAHONTAS...LAURENS...
ROLFE...FONDA...GILMORE CITY...HUMBOLDT...EAGLE GROVE...CLARION...
BELMOND...HAMPTON...PARKERSBURG...CLARKSVILLE...SHELL ROCK...
GREENE...APLINGTON...ALLISON...DUMONT...WAVERLY...FORT DODGE...
WEBSTER CITY...IOWA FALLS...ELDORA...ACKLEY...GRUNDY CENTER...
REINBECK...CONRAD...DIKE...WELLSBURG...WATERLOO...CEDAR FALLS...
AMES...MARSHALLTOWN...TAMA...TOLEDO...TRAER...DYSART...
GLADBROOK...GRINNELL...OSKALOOSA...OTTUMWA...BLOOMFIELD
311 AM CDT SAT OCT 17 2015

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...

* TEMPERATURE...READINGS WILL REMAIN IN THE MID 20S TO LOWER 30S
  THROUGH SUNRISE.

* IMPACTS...TEMPERATURES BELOW FREEZING FOR MULTIPLE HOURS WILL 
  KILL DOMESTIC OUTDOOR PLANTS AND UNATTENDED COMMERCIAL 
  VEGETATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. SENSITIVE PLANTS SHOULD BE PROTECTED OR BROUGHT
INDOORS IF A LONGER GROWING SEASON IS DESIRED.

&&

$$

IAZ033-034-044>047-057>061-070>074-081>085-092>096-171400-
/O.CON.KDMX.FR.Y.0002.000000T0000Z-151017T1400Z/
SAC-CALHOUN-CRAWFORD-CARROLL-GREENE-BOONE-AUDUBON-GUTHRIE-DALLAS-
POLK-JASPER-CASS-ADAIR-MADISON-WARREN-MARION-ADAMS-UNION-CLARKE-
LUCAS-MONROE-TAYLOR-RINGGOLD-DECATUR-WAYNE-APPANOOSE-
INCLUDING THE CITIES OF...SAC CITY...LAKE VIEW...ODEBOLT...
WALL LAKE...SCHALLER...EARLY...ROCKWELL CITY...MANSON...
LAKE CITY...POMEROY...DENISON...CARROLL...JEFFERSON...BOONE...
AUDUBON...EXIRA...GUTHRIE CENTER...PANORA...BAYARD...CASEY...
PERRY...WAUKEE...ADEL...DES MOINES...NEWTON...ATLANTIC...
GREENFIELD...STUART...ADAIR...FONTANELLE...WINTERSET...EARLHAM...
INDIANOLA...NORWALK...CARLISLE...PELLA...KNOXVILLE...CORNING...
CRESTON...OSCEOLA...CHARITON...ALBIA...BEDFORD...LENOX...
NEW MARKET...MOUNT AYR...LAMONI...LEON...CORYDON...SEYMOUR...
ALLERTON...HUMESTON...CENTERVILLE
311 AM CDT SAT OCT 17 2015

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...

* TEMPERATURE...READINGS WILL VARY IN THE 30S EARLY THIS MORNING. 

* IMPACTS...AREAS OF FROST COULD DAMAGE OR KILL SENSITIVE
  VEGETATION THAT HAS BEEN LEFT UNPROTECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE PLANTS
SHOULD BE PROTECTED OR BROUGHT INDOORS IF A LONGER GROWING SEASON
IS DESIRED.

&&

$$

LEE
396 
WWUS73 KDMX 171357
NPWDMX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DES MOINES IA
857 AM CDT SAT OCT 17 2015


IAZ004>007-015>017-023>028-035>039-048>050-062-075-086-097-171500-
/O.EXP.KDMX.FZ.W.0002.000000T0000Z-151017T1400Z/
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-WEBSTER-
HAMILTON-HARDIN-GRUNDY-BLACK HAWK-STORY-MARSHALL-TAMA-POWESHIEK-
MAHASKA-WAPELLO-DAVIS-
INCLUDING THE CITIES OF...ESTHERVILLE...ALGONA...FOREST CITY...
LAKE MILLS...NORTHWOOD...MANLY...EMMETSBURG...GARNER...BRITT...
KANAWHA...MASON CITY...CLEAR LAKE...POCAHONTAS...LAURENS...
ROLFE...FONDA...GILMORE CITY...HUMBOLDT...EAGLE GROVE...CLARION...
BELMOND...HAMPTON...PARKERSBURG...CLARKSVILLE...SHELL ROCK...
GREENE...APLINGTON...ALLISON...DUMONT...WAVERLY...FORT DODGE...
WEBSTER CITY...IOWA FALLS...ELDORA...ACKLEY...GRUNDY CENTER...
REINBECK...CONRAD...DIKE...WELLSBURG...WATERLOO...CEDAR FALLS...
AMES...MARSHALLTOWN...TAMA...TOLEDO...TRAER...DYSART...
GLADBROOK...GRINNELL...OSKALOOSA...OTTUMWA...BLOOMFIELD
857 AM CDT SAT OCT 17 2015

...FREEZE WARNING WILL EXPIRE AT 9 AM CDT THIS MORNING...

TEMPERATURES HAVE APPROACHED NEAR FREEZING AND WILL CONTINUE TO
WARM INTO THE MORNING...THUS THE FREEZE WARNING WILL BE ALLOWED TO
EXPIRE.

$$

IAZ033-034-044>047-057>061-070>074-081>085-092>096-171500-
/O.EXP.KDMX.FR.Y.0002.000000T0000Z-151017T1400Z/
SAC-CALHOUN-CRAWFORD-CARROLL-GREENE-BOONE-AUDUBON-GUTHRIE-DALLAS-
POLK-JASPER-CASS-ADAIR-MADISON-WARREN-MARION-ADAMS-UNION-CLARKE-
LUCAS-MONROE-TAYLOR-RINGGOLD-DECATUR-WAYNE-APPANOOSE-
INCLUDING THE CITIES OF...SAC CITY...LAKE VIEW...ODEBOLT...
WALL LAKE...SCHALLER...EARLY...ROCKWELL CITY...MANSON...
LAKE CITY...POMEROY...DENISON...CARROLL...JEFFERSON...BOONE...
AUDUBON...EXIRA...GUTHRIE CENTER...PANORA...BAYARD...CASEY...
PERRY...WAUKEE...ADEL...DES MOINES...NEWTON...ATLANTIC...
GREENFIELD...STUART...ADAIR...FONTANELLE...WINTERSET...EARLHAM...
INDIANOLA...NORWALK...CARLISLE...PELLA...KNOXVILLE...CORNING...
CRESTON...OSCEOLA...CHARITON...ALBIA...BEDFORD...LENOX...
NEW MARKET...MOUNT AYR...LAMONI...LEON...CORYDON...SEYMOUR...
ALLERTON...HUMESTON...CENTERVILLE
857 AM CDT SAT OCT 17 2015

...FROST ADVISORY WILL EXPIRE AT 9 AM CDT THIS MORNING...

TEMPERATURES HAVE WARMED TO THE MID AND UPPER 30S...THUS THE
FROST ADVISORY WILL BE ALLOWED TO EXPIRE.

$$

MR/MJB

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this frost advisory went out at Oct 16, 3:33 AM CDT, 21 minutes earlier.

Area forecast discussion, Oct 16, 3:33 AM CDT, 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DES MOINES IA
333 AM CDT FRI OCT 16 2015

.SHORT TERM /TODAY/...
ISSUED AT 332 AM CDT FRI OCT 16 2015

AFTER A COOL MORNING WITH SOME PATCHY FROST A QUIET DAY IS IN STORE
WITH MORE MODERATE WINDS THAN YESTERDAY AND JUST A FEW HIGH CLOUDS
IN THE AFTERNOON. NO SIGNIFICANT CHANGES HAVE BEEN MADE TO THE
FORECAST THIS MORNING. REGARDING THE EARLY MORNING FROST
ADVISORY...TEMPERATURES IN THE NISH VALLEY HAVE SO FAR HELD UP A BIT
MORE THAN EXPECTED WITH LIGHT WINDS PERSISTING. HOWEVER...SITES JUST
TO THE WEST WHERE WINDS HAVE GONE CALM HAVE DROPPED WELL DOWN INTO
THE 30S AND THERE REMAINS A GOOD LIKELIHOOD OF THIS OCCURRING IN THE
ADVISORY AREA AT SOME POINT BEFORE SUNRISE. THEREFORE THE ADVISORY
HAS BEEN MAINTAINED WITH NO CHANGES. THE MORE WIDESPREAD
FROST/FREEZE EVENT WILL COME TONIGHT...AS DISCUSSED IN THE LONG TERM
SECTION BELOW.

.LONG TERM /TONIGHT THROUGH THURSDAY/...
ISSUED AT 332 AM CDT FRI OCT 16 2015

PATTERN WILL UNDERGO A CONSIDERABLE CHANGE THROUGH THE
PERIOD...INITIALLY WITH NW FLOW INTO GREAT LAKES MEAN TROUGH WITH A
TRANSITION TO SWRN CONUS CUTOFF AND WEAK SW FLOW FOR IA. THE ONLY
SENSIBLE WEATHER CONCERNS WILL BE TEMPS EARLY...WITH A POTENTIAL
SEASON ENDING FROST OR FREEZE...AND PRECIP TOWARD THE MIDDLE OF NEXT
WEEK. AT ONSET WEAK SHORT WAVE TOPPING WRN CONUS RIDGE WILL DROP
INTO THE MO VALLEY SPREADING PATCHY MID AND HIGH LEVEL CLOUDINESS
SOUTH AND EAST INTO IA AS WARM ADVECTION STARTS ALOFT. AT THE
SURFACE HIGH PRESSURE WILL BE CENTERED OVER ERN IA BY 12Z WITH
LIGHT WINDS AND COOL TEMPERATURES...HOWEVER THE DEGREE OF COOLING
IS UNCERTAIN. THE UPSTREAM CLOUDINESS IS SOMEWHAT DISCONCERTING
FOR OPTIMAL RADIATIVE COOLING SO HAVE GONE WITH MINS AT OR JUST
ABOVE THE WARMEST MOS GUIDANCE. THIS SUGGESTS POTENTIAL FROST
CONDITIONS SW AND A FREEZE NE. CONFIDENCE IS NOT HIGH...EVEN THIS
MAY BE TOO COOL...BUT HAVE TRIED TO BLEND INTO DETERMINISTIC AND
HEADLINE CONSENSUS OF ADJACENT OFFICES FOR MINS AND HEADLINES.

WARM ADVECTION WILL THEN COMMENCE IN EARNEST THROUGH THE WEEKEND AS
LOW LEVEL WINDS INCREASE AND TURN SOUTHERLY AS UPPER LEVEL RIDGE
APPROACHES THE MO VALLEY. SWLY SURFACE WINDS LOOK TO INCREASE
QUITE A BIT DURING MIXING MON...POTENTIALLY WITH GUSTS 35-40KTS
AND SUSTAINED SPEEDS PUSHING ADVISORY CRITERIA. FORCING WILL
GRADUALLY INCREASE AS SW FLOW MATURES INTO NEXT WEEK BUT DOES NOT
LOOK TOO IMPRESSIVE TO START SO POPS HAVE BEEN PUSHED FURTHER INTO
THE WEEK FROM YESTERDAY...NOW NOT STARTING UNTIL TUE...AND EVEN
THAT MAY BE TOO EARLY. THE BEST LOW LEVEL CONVERGENCE AND MID
LEVEL FORCING DOES NOT SEEM TO PHASE UNTIL WED...AND EVEN THEN THE
BEST CHANCES MAY BE NORTH CLOSER TO THE BETTER SYNOPTIC LIFT AS
LOW LEVEL CONVERGENCE WILL STRUGGLE TO CONTRIBUTE MUCH THIS LATE
IN THE SEASON.

ANY PRECIP CHANCES SHOULD DIMINISH BY THE END OF THE EXTENDED WITH
IA IN UNEVENTFUL FLOW BETWEEN DRIFTING SWRN CONUS CUTOFF AND MAIN
WESTERLIES WELL TO THE NORTH. THIS WILL KEEP TEMPS MILD...AT OR JUST
ABOVE NORMAL.

&&

.AVIATION...16/06Z
ISSUED AT 1211 AM CDT FRI OCT 16 2015

VFR CONDITIONS EXPECTED THROUGH PERIOD. WINDS WILL BE FROM THE
NORTHWEST...REMAINING STRONGEST AT NORTHERN SITES KMCW/KALO
OVERNIGHT. WINDS WILL INCREASE AND BECOME GUSTY AFTER 12Z...WITH
GUSTS TO 25KTS POSSIBLE. WINDS WILL DIMINISH AGAIN AFTER 00Z.

&&

.DMX WATCHES/WARNINGS/ADVISORIES...
FROST ADVISORY FROM 1 AM TO 9 AM CDT SATURDAY FOR ADAIR-ADAMS-
APPANOOSE-AUDUBON-BOONE-CALHOUN-CARROLL-CASS-CLARKE-CRAWFORD-
DALLAS-DECATUR-GREENE-GUTHRIE-JASPER-LUCAS-MADISON-MARION-MONROE-
POLK-RINGGOLD-SAC-TAYLOR-UNION-WARREN-WAYNE.

FROST ADVISORY UNTIL 9 AM CDT THIS MORNING FOR ADAMS-AUDUBON-
CARROLL-CASS-CRAWFORD-SAC-TAYLOR.

FREEZE WARNING FROM 1 AM TO 9 AM CDT SATURDAY FOR BLACK HAWK-
BREMER-BUTLER-CERRO GORDO-DAVIS-EMMET-FRANKLIN-GRUNDY-HAMILTON-
HANCOCK-HARDIN-HUMBOLDT-KOSSUTH-MAHASKA-MARSHALL-PALO ALTO-
POCAHONTAS-POWESHIEK-STORY-TAMA-WAPELLO-WEBSTER-WINNEBAGO-WORTH-
WRIGHT.

&&

SHORT TERM...LEE
LONG TERM...SMALL
AVIATION...AWB
Hazardous weather outlook, Oct 15, 7:16 PM CDT, 8 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DES MOINES IA
716 PM CDT THU OCT 15 2015

IAZ033-044-045-057-070-081-092-170030-
SAC-CRAWFORD-CARROLL-AUDUBON-CASS-ADAMS-TAYLOR-
716 PM CDT THU OCT 15 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...TONIGHT

CLEAR SKIES...LIGHT WINDS AND LOWS IN THE 30S WILL PRODUCE
FAVORABLE CONDITIONS FOR FROST BY EARLY FRIDAY MORNING. A FROST
ADVISORY IS IN EFFECT FOR THE AREA. PLEASE REFER TO THE NATIONAL
WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR FURTHER
DETAILS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

LOW TEMPERATURES MAY FALL INTO THE LOWER TO MIDDLE 30S FRIDAY
NIGHT WITH ADDITIONAL AREAS OF FROST OR FREEZING CONDITIONS
LIKELY.

WINDS WILL BE STRONG AND GUSTY AGAIN MONDAY...LEADING TO
POTENTIALLY ELEVATED FIRE DANGER CONDITIONS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

IAZ004>007-015>017-023>028-034>039-046>050-058>062-071>075-
082>086-093>097-170030-
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-CALHOUN-WEBSTER-
HAMILTON-HARDIN-GRUNDY-BLACK HAWK-GREENE-BOONE-STORY-MARSHALL-
TAMA-GUTHRIE-DALLAS-POLK-JASPER-POWESHIEK-ADAIR-MADISON-WARREN-
MARION-MAHASKA-UNION-CLARKE-LUCAS-MONROE-WAPELLO-RINGGOLD-DECATUR-
WAYNE-APPANOOSE-DAVIS-
716 PM CDT THU OCT 15 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

LOW TEMPERATURES MAY FALL INTO THE MIDDLE 20S TO LOW 30S FRIDAY
NIGHT WITH AREAS OF FROST OR FREEZING CONDITIONS LIKELY.

WINDS WILL BE STRONG AND GUSTY AGAIN MONDAY...LEADING TO
POTENTIALLY ELEVATED FIRE DANGER CONDITIONS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

AWB

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 16, 3:54 AM CDTFreeze WarningDMXBlack Hawk, Bremer, Butler, Cerro Gordo, Davis, Emmet and 19 more29 hr

Nearby

Frost Advisories in Iowa, 2015Every frost advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.